# SDR 98ZZZX2715

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1160C
- Make and model: Piper PA-20
- Aircraft serial: 20962
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Defective
- Location: Rocker Boss
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO OF FOUR NEW COMPLETE CYLINDER ASSEMBLIES WERE DEFECTIVE.  ONE CYLINDER HAD BEAT ROCKER SHAFT BOSSES, THE OTHER HAD A CRACK IN THE EXHAUST PORT.
